MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS
Model Number 8606000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was reported by the hospital to the national authority only.The user facility did not involve the local draeger s&s organization into evaluation or repair of the device.Draeger tried to obtain further information or additional details about the event and follow-up actions - without success.The device was manufactured in october 2019 - its status of preventive maintenance and repairs is unknown to draeger.The lack of information does not allow a case-specific evaluation and no reliable conclusion in regard to the potential root cause.In fact, it can even not be confirmed that indeed a ventilator/ventilation failure has occurred.The manufacturer finally concludes - given that a malfunction of the device has occurred - the device is designed to post a corresponding alarm if automatic ventilation fails.There's a breathing bag integrated to ensure that patient support can be done by means of manual ventilation, but reportedly - according to the user facility report - this also failed during the event.An assessment which scenario may apply for this particular event is not possible due to missing relevant information.The event may have been the consequence of a component malfunction, an use error or an infrastructure issue or a combination of these factors.
 
Event or Problem Description
It was reported that during use on a patient, after anesthesia induction, both the manual and machine controlled modes of ventilation failed to function, preventing the anesthesia from proceeding as planned.The anesthesia device was replaced by a back-up machine - no injury or serious impairment of patient's state of health was reported.

Brand Name
FABIUS TIRO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21227311
Report Number9611500-2025-00026
Device Sequence Number20722648
Product Code BSZ
UDI-Device Identifier04048675041474
UDI-Public(01)04048675041474(11)191022(17)200422(93)8606000-88
Combination Product (Y/N)N
PMA/510(K) Number
K042419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown